Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does aleve cause stomach bleeding

Premium Questions

Dr.    Prof. Kunal Saha MD

, this is probably some sort of internal bleeding . Has my over use of OTC meds caused my stomach lining ... spoons each time. 24 hours later I am feeling better, only speratic stomach pain and... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Klarida Papaqako MD

nerve . Could the aspirin and Aleve be causing the bleeding ? ...I have been having upset stomach and occasional diarrhea for a couple of weeks. in the last three ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Grzegorz Stanko MD

Hi, experiencing stomach issues on and off, getting gradually worse. Started Paleo diet a few weeks ... episodes of extreme pain in my stomach , burning, L sided, just below rib cage . Also burning, achy ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Pradeep Kumar MD

I have been taking Aleve for about a week, with some other pain killers and now I am experiencing a very upset stomach and some bleeding when I use the bathroom. I realized it was the Aleve this... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr.  Vivek Chail MD

headache (such as aleve) that would be strong or better than aleve, But gentle on my stomach . and what can ...hello, I got what they call GERD, somehow I got this headache eveyday, I take... View answer

Answered by : Dr. Vivek Chail ( Radiologist)

Public Forum Discussions

Dr.   Ashakiran S MD

was doing, he advised against it saying that Aleve can cause bleeding in the stomach. He said that I should ... to the work I do although I m sure this is also associated with my age as well. I... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Panagiotis Zografakis MD

My brother has been hospitalized with bleeding started two days ago with weakness and dizziness ... the bleeding He has severe knee and back problems and has been taking Alleve daily for years. Could ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Mahboob Ur Rahman MD

a sensitive stomach and kidney problems. She is just miserable. Now she is trying to take Aleve OTC and I m concerned that this may make her kidney problem worse or cause bleeding in her... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Aleve is the best pain manager for my osteoarthritis. I had a situation several years ago with stomach bleeding that was due to my taking aleve, mobic and aspirin. I m off of all three and in... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

, liver, stomach and pancrease. The tests came back fine and they said it was due to him taking more than 2 Aleve a day. He had only done this twice in two months and had taken 6 in one day. Otherwise ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr.    Sunil Gupta MD

Hi, Prozac (fluoxetine) and aleve (naproxen) can be taken together. However, if you are taking aleve daily, you will have to be slightly cautious as being a NSAID, it can increase chances of gastro intestinal...

Dr. Ronald Schubert MD

Thanks for contacting HCM Taking Aleve which is an anti-inflammatory and Zyrtec which is an Antihistamine has no drug interactions. Hope this answers your question. Please contact us again if you have questions...